Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 290, NWS St. Louis, MO

November 22, 20105 counties in Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 22, 2010, 5:37 PM CST for 5 counties in Illinois; Saint Charles County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2010, 5:37 PM CST (23:37 UTC)
Expired
Nov 22, 2010, 6:15 PM CST
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 6:05 PM CSTTSTM WND GST 53Elsah, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 22, 11:23 AM CSTTornado WatchSPC7 hr
Nov 22, 4:50 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS53 KLSX 222337
SVRLSX
ILC013-061-083-117-119-MOC183-230015-
/O.NEW.KLSX.SV.W.0290.101122T2337Z-101123T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CST MON NOV 22 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 615 PM CST

* AT 534 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WINFIELD...OR 7 MILES NORTH
  OF ST. PAUL...AND MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL MAY
  ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  JERSEYVILLE...ALTON...GODFREY...BETHALTO...HARDIN...ORCHARD
  FARMS...GRAFTON...PORTAGE DES SIOUX...ELSAH...OLD KANE...
  BRIGHTON...KEMPER...BEECHVILLE...GOLDEN EAGLE...KAMPVILLE...
  BATCHTOWN...BRUSSELS...MEPPEN...DEER PLAIN AND NUTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3931 9018 3890 9005 3887 9027 3889 9029
      3889 9031 3888 9034 3886 9034 3881 9064
      3908 9070 3911 9069 3915 9072
TIME...MOT...LOC 2337Z 244DEG 45KT 3896 9074
WIND...HAIL 60MPH 0.88IN

$$

CVKING
1 follow-up statement
297 
WWUS53 KLSX 230009
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CST MON NOV 22 2010

ILC013-230019-
/O.CAN.KLSX.SV.W.0290.000000T0000Z-101123T0015Z/
CALHOUN IL-
609 PM CST MON NOV 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3931 9018 3892 9006 3888 9029 3889 9031
      3888 9034 3885 9050 3926 9036
TIME...MOT...LOC 0009Z 244DEG 45KT 3922 9022 3891 9034

$$

ILC061-083-117-119-MOC183-230015-
/O.CON.KLSX.SV.W.0290.000000T0000Z-101123T0015Z/
MADISON IL-JERSEY IL-GREENE IL-MACOUPIN IL-ST. CHARLES MO-
609 PM CST MON NOV 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...SOUTHWESTERN MACOUPIN...SOUTHEASTERN GREENE...EASTERN
JERSEY AND NORTHWESTERN MADISON COUNTIES UNTIL 615 PM CST...

AT 608 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KEMPER TO PORTAGE DES SIOUX...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GODFREY...KEMPER...BRIGHTON...DELHI...ROCKBRIDGE...FIDELITY...
  MEDORA...PIASA...MILES STATION AND FOSTERBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3931 9018 3892 9006 3888 9029 3889 9031
      3888 9034 3885 9050 3926 9036
TIME...MOT...LOC 0009Z 244DEG 45KT 3922 9022 3891 9034
WIND...HAIL 60MPH <.75IN

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 3:11 PM CST, 2 hours 26 minutes earlier.

Area forecast discussion, Nov 22, 3:11 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CST MON NOV 22 2010

.DISCUSSION...
/311 PM CST MON NOV 22 2010/

COLD FRONT MAKING PROGRESS ACROSS THE FORECAST AREA THIS AFTERNOON
WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. MAIN FORECAST
ISSUE IN THE SHORT TERM WILL BE THE ONGOING STORMS AND ISOLATED
SEVERE CHANCE...AS WELL AS COLDER AIR THAT WILL FILTER IN BEHIND THE
FRONT FOR TONIGHT AND TUESDAY.

MUCAPES IN EXCESS OF 500 J/KG...AS WELL AS DECENT SHEAR...REMAIN
OVER PORTIONS OF THE FORECAST AREA...MAINLY EAST OF MISSISSIPPI...SO
WILL KEEP CURRENT WATCH GOING FOR NOW. AS FOR THE SHOWERS AND
STORMS...WILL SEE THE PCPN CONTINUE THROUGH MIDNIGHT...BEFORE
TAPERING OFF TOWARDS DAYBREAK. LOWS TONIGHT WILL RANGE FROM UPPER
20S FAR NORTH TO THE LOW 40S FAR SOUTH.

THEN ON TUESDAY...A BREAK IN THE PCPN AS SURFACE RIDGE BUILDS IN AND
FRONT STALLS OUT SOUTH OF FORECAST AREA. HIGH TEMPS ON TUESDAY WILL
RANGE FROM THE MID 40S NORTH TO THE MID 50S FAR SOUTH...CLOSER TO
NORMAL THAN IN PAST COUPLE OF DAYS.

TUESDAY NIGHT...NEXT SHORTWAVE TO APPROACH REGION WITH PCPN
BEGINNING TO MOVE INTO FAR SOUTHWESTERN MO LATE IN THE PERIOD...THEN
SPREAD NORTHEASTWARD ACROSS REST OF AREA WEDNESDAY AND WEDNESDAY
NIGHT. SOME WEAK INSTABILITY...BUT CONFIDENCE NOT HIGH ON A BIG
OUTBREAK AT THIS TIME...SO KEPT SLIGHT CHANCE TSTM MENTION FOR NOW.
WITH THIS SLOWER PROGRESSION OF THE LAST IN A SERIES OF COLD
FRONTS...TEMPS WILL WARM UP INTO THE UPPER 40S TO AROUND 60 ON
WEDNESDAY. FRONT WILL THEN MOVE THROUGH BETWEEN 06Z AND 12Z THU...SO
HIGH TEMPS WILL BE REACHED RATHER EARLY IN THE DAY ON THANKSGIVING
THEN PLUMMET THROUGHOUT THE DAY. SOME EXTENDED MODELS WANT TO HOLD
ONTO THE PCPN FOR PORTIONS OF THE AREA ON THURSDAY...FOR NOW JUST
WENT WITH LOW CHANCE POPS OVER FAR SOUTHERN AND EASTERN PORTIONS OF
FORECAST AREA.

BEYOND THAT WILL SEE COLD CONDITIONS FOR FRIDAY...BEFORE RIDGE MOVES
OFF ALLOWING TEMPS TO SLOWLY MODERATE FOR THE WEEKEND AND INTO EARLY
NEXT WEEK. MODELS HINTING AT ANOTHER FRONT APPROACHING THE AREA ON
MONDAY...FOR NOW HAVE SILENT 20 POPS FOR FOR THIS PERIOD.

BYRD
&&

.AVIATION...
/1215 PM CST MON NOV 22 2010/

THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A COLD FRONT OVER NERN AND
CNTRL MO IN THE PAST HOUR AND WILL LIKELY EFFECT KCOU AND KUIN IN
THROUGH 21Z WITH THE POTENTIAL FOR TEMPORARY IFR CIG/VSBYS IN THE
HEAVIEST CORES. ALSO...THE STRONGEST STORMS COULD PRODUCE WIND
GUSTS IN EXCESS OF 50 KTS. THESE STRONGER STORMS WILL LIKELY NOT
EFFECT KSUS/KSTL UNITL AFTER 21-22Z WITH SIMILAR CONDITIONS
POSSIBLE.

OUTSIDE OF THE STORMS...S-SWLY WINDS WILL LIKELY GUST 30-35KTS
WHICH COULD CAUSE SOME PROBLEMS WITH CROSS WINDS ON WNW-ESE
ORIENTED RUNWAYS. EXTENSIVE AREA OF CIGS BETWEEN 500-1500 FT AGL
IS CURRENTLY FOUND BEHIND THE FRONT FROM SWRN IA INTO SERN KS.
THERE HAS BEEN SOME IMPROVEMENT WITH THESE CEILING HEIGHTS LATE
THIS MORNING...BUT STILL THINK THERE WILL BE A 3-4 HOUR PERIOD OF
1000-1500FT AGL CIGS AT ALL OF THE AIRPORTS. WINDS SHOULD DIMINISH
AND CIGS IMPROVEMENTS LATE.

SPECIFICS FOR KSTL...CHANCES FOR SHRA WILL INCREASE THROUGH THE
AFTERNOON...WITH BEST CHANCES BETWEEN 22-01Z AHEAD OF THE COLD
FRONT. HAVE NOT ADDED TSRA IN A TEMPO YET...BUT WILL CONTINUE TO
MONITOR RADAR TRENDS AND AMEND AS NECESSARY.  THERE WILL BE SOME
POSSIBILITY FOR LOWER CIGS/VSBYS IF A STRONGER STORM MOVES ACROSS
THE AIRPORT. VSBYS/CIGS WILL ALSO BE REDUCED BETWEEN 1000-1500FT
AGL FOR A FEW HOURS THIS EVENING BEHIND THE FRONT. ALSO...SSWLY
WINDS GUSTING AROUND 30KTS THIS AFTERNOON MAY CAUSE SOME CROSSWIND
PROBLEMS ON THE WNW-ESE ORIENTED PARALLEL RUNWAYS.

BRITT
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 22, 3:30 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CST MON NOV 22 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
330 PM CST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT AS A COLD FRONT MOVES
THROUGH THE REGION. A FEW OF THE THUNDERSTORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

BYRD

In the hours before

Special weather statement, Nov 22, 12:22 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CST MON NOV 22 2010

MOZ041-042-050-051-221900-
AUDRAIN MO-BOONE MO-CALLAWAY MO-MONTGOMERY MO-
1222 PM CST MON NOV 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN...SOUTHEASTERN
BOONE...MONTGOMERY AND CALLAWAY COUNTIES UNTIL 100 PM CST...

AT 1218 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF FULTON...MOVING NORTHEAST
AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FULTON...
  MEXICO...
  MARTINSBURG...
  LADDONIA...
  VANDIVER...
  BENTON CITY...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Local storm report, Nov 22, 12:49 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     WALL CLOUD       5 S AUXVASSE            38.94N  91.89W
11/22/2010                   CALLAWAY           MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A POSSIBLE WALL CLOUD TO THE
            NORTHWEST OF MILE MARKER 151 ON INTERSTATE 70

&&

JP
Special weather statement, Nov 22, 1:46 PM CST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 PM CST MON NOV 22 2010

ILZ097-222030-
PIKE IL-
146 PM CST MON NOV 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS UNTIL 230 PM CST...

AT 143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PIKE...OR NEAR LOUISIANA...MOVING NORTHEAST
AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  GRIGGSVILLE...
  SUMMER HILL...
  NEW HARTFORD...
  NEBO...
  MARTINSBURG...
  INDEPENDENCE...
  TIME...
  MILTON...
  DETROIT...
  FLORENCE...
  VALLEY CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

GLASS
Special weather statement, Nov 22, 4:50 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CST MON NOV 22 2010

MOZ049-052-059>062-222330-
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN
MO-
450 PM CST MON NOV 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...WARREN...
NORTHWESTERN ST. CHARLES...GASCONADE...EASTERN OSAGE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 530 PM CST...

AT 443 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDING FROM BIG SPRING
TO 7 MILES EAST OF RICH FOUNTAIN...AND MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HERMANN...
  WARRENTON...
  TROY...
  NEW HAVEN...
  WRIGHT CITY...
  WENTZVILLE...
  MOUNT STERLING...
  DRAKE...
  TRUESDALE...
  TRELOAR...
  MOSCOW MILLS...
  MARTHASVILLE...
  WINFIELD...
  BAY...
  SWISS...
  BERGER...
  HOLSTEIN...
  FORISTELL...
  FOLEY...
  FLINT HILL...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 1:51 PM CSTSevere Thunderstorm WarningLSXPike24 min
Nov 22, 5:17 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.